# SDR ASOA2015060513066

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 30,569 hours, 28,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT WING EMERGENCY EXIT MID LIGHTS ARE INOPERATIVE.  TROUBLESHOT SYS IAW WM 33-52-00 AND ESPM 20-12-01 AND FOUND EMERGENCY LIGHTS BATTERY PACK BAD.  REMOVED BATTERY PACK AND INSTALLED SERVICEABLE EMERGENCY LIGHTS BATTERY PACK 3 IAW AMM 33-51-04-000/400-801.  BATTERY PACK CHARGER ASSY SELF TEST GOOD.  OPS TEST GOOD IAW AMM 33-51-00-710-801.
